Sudafed Sudapro Head Cold Tablets

€6.60 €5.61

Spring Sale

Sale
Code 3574661256047


Add to Basket
Product Information

This is a non drowsy formula used to treat nasal congestion in head colds together with headache and/or fever.

How To Use

Adults and children over 15 years - one to two tablets every 6 hours.

Do not use more than 6 tablets in 24 hours.

Not to be used in children under 15 years.

Do not use if pregnant or breast feeding.

Contact us if on other medication.

Active Ingredients

Each tablet contains ibuprofen 200mg and pseudoephedrine HCl 30mg.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty